# SDR AALA20140916006

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 61,459 hours, 21,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMER LIGHT AT SEAT 31ABC MISSING LENS.  REPLACED LENS FOR BULLNOSE EMER LIGHT AT SEAT 31ABC.  OPERATIONS CHECKED NORMAL.
